# SDR TWAA0101120

- Difficulty date: January 15, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, CORROSION WAS ON UNDERSIDE OF FLOOR MEMBRANE AT STA 1041 TO 1060 RT SIDE, STA 1060 TO 1079, AND STA 1079 TO 1098.  REMOVED AND REPLACED MEMBRANES PER DRAWING 9930612-25 AND SPM 6-70-14A AND B.
